Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 3, Pages 520–523 (Mi dan37793)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Density of the spectrum of a string

I. S. Kats

M. V. Lomonosov Odessa Technological Institute for Food Industry

Full text: PDF file (580 kB)

Bibliographic databases:
UDC: 517.512.7:519.21
Presented: И. Г. Петровский
Received: 30.10.1972

Citation: I. S. Kats, “Density of the spectrum of a string”, Dokl. Akad. Nauk SSSR, 211:3 (1973), 520–523

Citation in format AMSBIB
\Bibitem{Kat73}
\by I.~S.~Kats
\paper Density of the spectrum of a string
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 3
\pages 520--523
\mathnet{http://mi.mathnet.ru/dan37793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0340704}
\zmath{https://zbmath.org/?q=an:0294.34011}


Linking options:
  • http://mi.mathnet.ru/eng/dan37793
  • http://mi.mathnet.ru/eng/dan/v211/i3/p520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. D. Apyshev, M. Otelbaev, “On the spectrum of a class of differential operators and some imbedding theorems”, Math. USSR-Izv., 15:1 (1980), 1–24  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:39
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021